# SDR SWAA2022082336547

- Difficulty date: July 30, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L HASA BAFFLE CRACK / [01] REMOVED BAFFLE FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L IN REF SRM 51-10-0G-0;[02] LOCATED AND DRILLED NEW BAFFLE FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L IN REF SRM 51-40-05-0G-0;[03] ENTER IN ERROR REFERENCE SRM 51-40-02-0G-0;[04] VERIFIED STEPS 1; 2 AND 3;[05] OK TO TREAT AND PRIME HOLES;[06] TREATED AND APPLIED PRIMER AT NEW BAFFLE IN REF SRM 51-20-01-0G-0;[07] VERIFIED STEP 6  OK TO INSTALL PART;[08] INSTALLED BAFFLE FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L IN REF SRM 51-40-02-0G-0;[09] REMOVED BAFFLE FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L IN REF SRM 5140-02-0G-0;LOCATED AND DRILLED NEW BAFFLE FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L IN REF SRM 51-40-05-0G-0 AND INSTALLED BAFFLE FWD CARGO COMPARTMENT BETWEEN FS 460 TO 480 STR 26L IN REF SRM 51-40-02-0G-0;[10] VERIFIED STEPS 8 AND 9
